# SDR DXTA200803201

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM AIR DISTRIBUTION SYSTEM.  REMOVED, CLEANED & REINSTALLED WATER SEPERATOR SOCKS. OPS AND LEAK CHECKS SATISFACTORY. NO MORE MUSTY ODOR NOTED. REF MM 12-10-01R35.
